MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW-LONG THREAD 54MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW-LONG THREAD 54MM; SCREW, FIXATION, BONE
Model Number 207.754
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in usa as follows: it was reported that on (b)(6) 2019, the cannulated screw long thread unraveled and 15 mm of the tip uncoiled.The threads came apart, the piece was removed and another screw was put in.It is unknown if there was a surgical delay.Procedure outcomes and patient status are unknown.This complaint involves one (1) device.This report is for one (1) 4.0mm cannulated screw-long thread 54mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: only the thread portion of the implant was received at us cq and the screw was not received.The thread is uncoiled and twisted indicating the threads peeled off from the screw.A device failure was identified.Dimensional inspection was not done due to post manufacturing damage and only the threads being returned.Based on the review of the above drawings, no design issues contributing to relevant complaint condition were identified.No definitive root cause was able to be determined as the circumstances surrounding the complaint are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0MM CANNULATED SCREW-LONG THREAD 54MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9410272
Report Number2939274-2019-62465
Device Sequence Number2934477
Product Code HWC
UDI-Device Identifier10886982148575
UDI-Public(01)10886982148575
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number207.754
Device Catalogue Number207.754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer12/30/2019
03/13/2020
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date01/17/2020
03/16/2020
Patient Sequence Number1